# SDR 04FDEA00066

- Difficulty date: January 7, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75393
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAILCONE, LAST FRAME FOUND WITH SCRATCHES.  COMPLIED WITH FEDEX EA 1-5300-74174 - FUSELAGE, EXTENDED TAILCONE, FORWARD SECTION, FRAME REPAIR.
